MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR HUMERAL HEAD 15 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. MODULAR HUMERAL HEAD 15 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER; SHOULDER, PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately two years post implantation due to dislocation.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: united kingdom.Concomitant medical products: 8mm ã¿ 130mm length humeral stem cat:00434900813 lot: 64188037.Dual taper insert cat:00434903700 lot: 63799290.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed code: mechanical (g04) - head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MODULAR HUMERAL HEAD 15 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15378310
Report Number0001822565-2022-02569
Device Sequence Number5797367
Product Code HSD
UDI-Device Identifier00889024264038
UDI-Public(01)00889024264038(17)241231(10)62859933
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number00430004615
Device Lot Number62859933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown